Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having lower abdominal pain. CT scan done. results say it is heavy stool block up. On Mag citrate. Need more effective medicine.

I had a CT scan today for lower abdominal pain. The results showed that I have severe block up of poop. I have a long history with constipation.
My dr told me to drink mag citrate. I drank 10oz 6 hours ago with no results at all.
I ate dinner after 4 hours.
Is this normal? Does this mean I am compacted? Yikes I'm getting worried.
Thoughts please
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.

You are suffering from constipation. You need marked
changes in diet. Eat much fruits such as oranges, water
melon, paw paw and pine apples. Avoid frequent consumption
of carrots and ripe banana.

You need to do a stool test and WIDAL test in a bit to search
for a possible cause.

You could try duphalac (lactulose), by taking one sachet dissolved
in a glass of water three times a day but its a symptomatic treatment
and you should see your doctor for details and follow up.

Hope this helps you.
Dr Achuo
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor